# SDR USAA2010010690037

- Difficulty date: January 4, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 31,625 hours, 11,238 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3449
- Condition: Leaking
- Location: Apu Bay
- Part time: 1,490 hours, 536 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1711 - CLT - CABIN ODOR - OIL TYPE SMELL WAS REPORTED AFTER TAKEOFF.  DECREASED ALTITUDE BY 10,000 FT & SMELL DISSIPATED AFTER ABOUT 20 MINUTES.  SMELL RETURNED ON DESCENT.  MAINTENANCE REMOVED AND REPLACED THE APU.
